# SDR DALA2018071004439

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 8,747 hours, 2,796 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Defective
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - REJECTED TAKEOFF FOR SPEED BRAKE DO NOT ARM LIGHT ILLUMINATED ON TAKEOFF ROLL BELOW 50 KNOTS, AUTO SPEED BRAKE SYSTEM INOPERATIVE. FCP INSTALLED.  ON RON, PERFORMED TEST OF AUTO STOW ACTUATOR.  REPLACED AUTO SPEED BRAKE MODULE.
